# SDR CALA2025120311721

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMPARTMENT INTERCOSTAL IS CORRODED BE TWEEN BS 312 & 323 AT APPORX LBL4.   CLEANED CORROSION BEGINNING MAT'L .040" REMOVED .006" REMAINING MAT'L .034" OUT OF LIMITS IAW B737-800 SRM 53-10-04-01-1. REMOVE REMOVED AND REPLACED INTECOSTAL ASSY IAW DWG 141A3504 REV B, SRM 51-40-02.
